Effective results for linear equations in two unknowns from a multiplicative division group

Volume 136 / 2009

Attila Bérczes, Jan-Hendrik Evertse, Kálmán Győry Acta Arithmetica 136 (2009), 331-349 MSC: Primary 11D61, 11J68; Secondary 11D57. DOI: 10.4064/aa136-4-3

Authors

  • Attila BérczesInstitute of Mathematics
    University of Debrecen
    and
    Number Theory Research Group
    Hungarian Academy of Sciences
    H-4010 Debrecen, P.O. Box 12, Hungary
    e-mail
  • Jan-Hendrik EvertseMathematisch Instituut
    Universiteit Leiden
    Postbus 9512
    2300 RA Leiden, The Netherlands
    e-mail
  • Kálmán GyőryInstitute of Mathematics
    University of Debrecen
    and
    Number Theory Research Group
    Hungarian Academy of Sciences
    H-4010 Debrecen, P.O. Box 12, Hungary
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image